# SDR TWAA0017903

- Difficulty date: November 10, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- Aircraft time: 39,119 hours, 19,711 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND FORMER CORRODED ABOVE LONGERON 29L, AT STA 1193.  REMOVED FORMER, FABRICATED, HEAT TREATED AND INSTALLED NEW FORMER PER DRAWING 9936073.
